# SDR DHL2004752009

- Difficulty date: September 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 232
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

F/O'S A/S INDICATOR FAILED ON T/O ROLE AT 80KIAS INDICATED 60 KIAS AT 165,000, LBS 18 DEGREES C, PA 830 IN NORMAL BRAKE ENERGY ZONE NOTE: 0 KIAS INDICATION IS THE SAME AS 60 KIAS THERE WAS NO A/S INDICATION IE NEEDLE MOVEMENT ON THE CO-PILOTS SIDE A/S FAILED FLAG WAS IN VIEW.  R2 MACH AIRSPEED IND. IAW 34-12-01, PERFORMED PITOT STATIC CHECK IAW 34-12-01, OP + LK CK GOOD ALL TAPE AND HOSES REMOVED.
